# SDR 95ZZZX6829

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3246M
- Make and model: Cessna 402C
- Aircraft serial: 402C0294
- Propeller: Mcauly 3AF32C93
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Leaking
- Location: Dome
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RED DYE LEAKING FROM DOME.  SUSPECTED SEALS FAILED INTERNALLY.  ONE BLADE LOOSE BEYOND MANUFACTURER'S LIMITS.
